# SDR UALA2009120203730

- Difficulty date: December 1, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 68,150 hours, 19,776 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: BACB10CK10J
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 1L HARD TO ARM.  FOUND DOOR ARM HANDLE SHAFT BEARINGS CORRODED & SEIZED.  NEED 2 EA 760-1478 BEARINGS, ON AOG Y2735, 4-6 HRS TO REPLACE BEARINGS AND RE-ASSEMBLE DOOR.  REPLACED BEARINGS, DOOR ARMING HANDLE BEARINGS LUBED DOOR ARMING LINKAGES OPS NORMAL.
